# SDR SWIA202264769

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL600*
- Aircraft serial: 15107
- Aircraft time: 38,130 hours, 24,686 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP CHAFE/GOUGE AT STGR7L BETWEEN FS1144.00 & FS1162.00  (FILED CLOSED)    REPAIRED CHAFING DAMAGE TO STR7L BETWEEN FS1144.00 AND FS11662.00 IN REF TO GREO 670-53-61-292, REV E, DATED 2017-01-11, REPAIR C. COMPLIED WITH TASK CARD 51-900-1002-SKY AND COMPLETED M-337.
